# SDR PIDA06088

- Difficulty date: August 9, 2006
- Submitted: August 30, 2006
- Operation: Air carrier
- Aircraft: N448US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24892
- Aircraft time: 41,012 hours, 27,862 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD CHORD OF STA 601R FRAME IS CRACKED AT BOTTOM FASTENER.  REPAIRED PER SB 737-53-1182 AND EA 53-217.
